Year 2021, Volume 50 , Issue 3, Pages 811 - 820 2021-06-07

A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces

Ömer Faruk DOĞAN [1]


We consider a class of two-parameter weighted integral operators induced by harmonic Bergman-Besov kernels on the unit ball of $\mathbb{R}^{n}$ and characterize precisely those that are bounded from Lebesgue spaces $L^{p}_{\alpha}$ into harmonic Bergman-Besov spaces $b^{q}_{\beta}$, weighted Bloch spaces $b^{\infty}_{\beta} $ or the space of bounded harmonic functions $h^{\infty}$, allowing the exponents to be different. These operators can be viewed as generalizations of the harmonic Bergman-Besov projections.
integral operator, harmonic Bergman-Besov kernel, harmonic Bergman-Besov space, weighted harmonic Bloch space, harmonic Bergman-Besov projection
  • [1] S. Axler, P. Bourdon and W. Ramey, Harmonic function theory, 2nd ed., Grad. Texts in Math., 137, Springer, New York, 2001.
  • [2] A.E. Djrbashian and F.A. Shamoian, Topics in the Theory of $A^{p}_{\alpha}$ Spaces, Teubner Texts in Mathematics 105, Leipzig, 1988.
  • [3] Ö.F. Doğan, Harmonic Besov spaces with small exponents, Complex Var. Elliptic Equ. 65 (6), 1051–1075, 2020.
  • [4] Ö.F. Doğan, A Class of Integral Operators Induced by Harmonic Bergman-Besov Kernels on Lebesgue Classes, arXiv:2002.03193v2 [math.CA], 2020.
  • [5] Ö.F. Doğan and A.E. Üreyen, Weighted harmonic Bloch spaces on the ball, Complex Anal. Oper. Theory 12 (5), 1143–1177, 2018.
  • [6] S. Gergün, H.T. Kaptanoğlu and A.E. Üreyen, Reproducing kernels for harmonic Besov spaces on the ball, C. R. Math. Acad. Sci. Paris 347, 735–738, 2009.
  • [7] S. Gergün, H.T. Kaptanoğlu and A.E. Üreyen, Harmonic Besov spaces on the ball, Int. J. Math. 27 (9), 1650070, 59 pp., 2016.
  • [8] M. Jevtić and M. Pavlović, Harmonic Bergman functions on the unit ball in $\mathbb R^n$, Acta Math. Hungar. 85, 81–96, 1999.
  • [9] M. Jevtić and M. Pavlović, Harmonic Besov spaces on the unit ball in $\mathbb R^n$, Rocky Mountain J. Math. 31, 1305–1316, 2001.
  • [10] H.T. Kaptanoğlu and A.E. Üreyen, Singular integral operators with Bergman-Besov kernels on the ball, Integr. Equ. Oper. Theory 91, 30 pp., 2019.
  • [11] S. Pérez-Esteva, Duality on vector-valued weighted harmonic Bergman spaces, Studia Math. 118, 37–47, 1996.
  • [12] K. Stroethoff, Harmonic Bergman spaces, in Holomorphic Spaces, Mathematical Sciences Research Institute Publications, 33, Cambridge University, Cambridge, 51– 63, 1998
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-0168-1456
Author: Ömer Faruk DOĞAN (Primary Author)
Institution: TEKIRDAG NAMIK KEMAL UNIVERSITY
Country: Turkey


Dates

Publication Date : June 7, 2021

Bibtex @research article { hujms768123, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2021}, volume = {50}, pages = {811 - 820}, doi = {10.15672/hujms.768123}, title = {A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces}, key = {cite}, author = {Doğan, Ömer Faruk} }
APA Doğan, Ö . (2021). A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces . Hacettepe Journal of Mathematics and Statistics , 50 (3) , 811-820 . DOI: 10.15672/hujms.768123
MLA Doğan, Ö . "A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces" . Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 811-820 <https://dergipark.org.tr/en/pub/hujms/issue/62731/768123>
Chicago Doğan, Ö . "A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces". Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 811-820
RIS TY - JOUR T1 - A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces AU - Ömer Faruk Doğan Y1 - 2021 PY - 2021 N1 - doi: 10.15672/hujms.768123 DO - 10.15672/hujms.768123 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 811 EP - 820 VL - 50 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.768123 UR - https://doi.org/10.15672/hujms.768123 Y2 - 2020 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces %A Ömer Faruk Doğan %T A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces %D 2021 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 50 %N 3 %R doi: 10.15672/hujms.768123 %U 10.15672/hujms.768123
ISNAD Doğan, Ömer Faruk . "A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces". Hacettepe Journal of Mathematics and Statistics 50 / 3 (June 2021): 811-820 . https://doi.org/10.15672/hujms.768123
AMA Doğan Ö . A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 811-820.
Vancouver Doğan Ö . A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 811-820.
IEEE Ö. Doğan , "A class of integral operators from Lebesgue spaces into harmonic Bergman-Besov or weighted Bloch spaces", Hacettepe Journal of Mathematics and Statistics, vol. 50, no. 3, pp. 811-820, Jun. 2021, doi:10.15672/hujms.768123